Universal spaces in the theory of transfinite dimension, I

Volume 144 / 1994

Wojciech Olszewski Fundamenta Mathematicae 144 (1994), 243-258 DOI: 10.4064/fm-144-3-243-258

Abstract

R. Pol has shown that for every countable ordinal α, there exists a universal space for separable metrizable spaces X with ind X = α . We prove that for every countable limit ordinal λ, there is no universal space for separable metrizable spaces X with Ind X = λ. This implies that there is no universal space for compact metrizable spaces X with Ind X = λ. We also prove that there is no universal space for compact metrizable spaces X with ind X = λ.

Authors

  • Wojciech Olszewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image